Deep search:Searching for "WANG Cheng" in 'AUTHORGot 2 items.
index Title
1Random quadralinear forms and schur product on tensors
Author(s):MA Zhi-hao, WANG Cheng, HOU Li-ying  Clicked:4052  Download:2357  Cited:0  <Full Text>
Journal of Zhejiang University Science  2004 Vol.5 No.3 P.350-352  DOI:10.1631/jzus.2004.0350
2Hg0 absorption in potassium persulfate solution
Author(s):Ye Qun-feng, Wang Cheng-yun, Wang ...  Clicked:5529  Download:2908  Cited:7  <Full Text>
Journal of Zhejiang University Science B  2006 Vol.7 No.5 P.404-410  DOI:10.1631/jzus.2006.B0404
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE